# SDR QXEA9800031

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN OVERHEAD LIGHT AT ROW 2 HAS ACRID SMELL.  MAINTENANCE REMOVED LAMP, DISCONNECTED CONNECTOR, AND PLACED ON MEL.  MEL CLEARED BY REPLACING RECEPTACLE AND LAMP, OPERATIONAL CHECKS GOOD.
